Felt somewhat nauseous the first day, better the second and decided (bad decision) to try without at the advice of my psychologist not psych doc. Anxiety was bad so restarted two days ago. Yesterday felt fine but today awful. Headache, nausea. Why I didn't feel this bad for three days??? Please help with experience. Been on MAO's for years but had dangerous hypertensive crisis twice. W/d has been hell.
I have the same thing happen to me with most meds. It appears that as the med builds up in your system the side effects start to appear. For me the side effects start 2-3 days later.
It can take 4-8 weeks for the side effects to decrease and a therapeutic level to be reached. For some it is less.
Patience is the name of the game.
Bad thing is the side effects, good thing is it may be the med that works for you.
Hope your anxiety continues to get better and the side effects lessen soon. :)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Mar 2014 • 2 answers
Posted 24 Mar 2014 • 2 answers
Posted 20 Aug 2014 • 2 answers
Posted 23 Sep 2014 • 2 answers
Posted 7 Nov 2014 • 3 answers